The Schrödinger–Poisson equation under the effect of a nonlinear local term D Ruiz Journal of Functional Analysis 237 (2), 655-674, 2006 | 859 | 2006 |
Multiple bound states for the Schrödinger–Poisson problem A Ambrosetti, D Ruiz Communications in Contemporary Mathematics 10 (03), 391-404, 2008 | 495 | 2008 |
Semiclassical states for coupled Schrödinger–Maxwell equations: concentration around a sphere D Ruiz Mathematical Models and Methods in Applied Sciences 15 (01), 141-164, 2005 | 174 | 2005 |
On the Schrodinger-Poisson-Slater system: behavior of minimizers, radial and nonradial cases D Ruiz arXiv preprint arXiv:0904.2924, 2009 | 172 | 2009 |
Existence of ground states for a modified nonlinear Schrödinger equation D Ruiz, G Siciliano Nonlinearity 23 (5), 1221, 2010 | 167 | 2010 |
A priori estimates and existence of positive solutions for strongly nonlinear problems D Ruiz Journal of Differential Equations 199 (1), 96-114, 2004 | 159 | 2004 |
Multi-bump solitons to linearly coupled systems of nonlinear Schrödinger equations A Ambrosetti, E Colorado, D Ruiz Calculus of Variations and Partial Differential Equations 30 (1), 85-112, 2007 | 154 | 2007 |
Solitons of linearly coupled systems of semilinear non-autonomous equations on Rn A Ambrosetti, G Cerami, D Ruiz Journal of Functional Analysis 254 (11), 2816-2845, 2008 | 148 | 2008 |
The Ambrosetti–Prodi problem for the p-Laplace operator D Arcoya, D Ruiz Communications in Partial Differential Equations 31 (6), 849-865, 2006 | 137 | 2006 |
Elliptic problems with critical exponents and Hardy potentials D Ruiz, M Willem Journal of Differential Equations 190 (2), 524-538, 2003 | 132 | 2003 |
Bound states of nonlinear Schrödinger equations with potentials vanishing at infinity A Ambrosetti, A Malchiodi, D Ruiz Journal d'Analyse Mathématique 98, 317-348, 2006 | 124 | 2006 |
Cluster solutions for the Schrödinger-Poisson-Slater problem around a local minimum of the potential D Ruiz, G Vaira | 93 | 2011 |
A variational analysis of a gauged nonlinear Schrödinger equation A Pomponio, D Ruiz Journal of the European Mathematical Society 17 (6), 1463-1486, 2015 | 84 | 2015 |
Ground and bound states for a static Schrödinger–Poisson–Slater problem I Ianni, D Ruiz Communications in Contemporary Mathematics 14 (01), 1250003, 2012 | 79 | 2012 |
New improved Moser–Trudinger inequalities and singular Liouville equations on compact surfaces A Malchiodi, D Ruiz Geometric and Functional Analysis 21, 1196-1217, 2011 | 78 | 2011 |
A general existence result for the Toda system on compact surfaces L Battaglia, A Jevnikar, A Malchiodi, D Ruiz Advances in Mathematics 285, 937-979, 2015 | 77 | 2015 |
A variational analysis of the Toda system on compact surfaces A Malchiodi, D Ruiz arXiv preprint arXiv:1105.3701, 2011 | 70 | 2011 |
Boundary concentration of a gauged nonlinear Schrödinger equation on large balls A Pomponio, D Ruiz Calculus of Variations and Partial Differential Equations 53 (1), 289-316, 2015 | 68 | 2015 |
A note on the Schrödinger-Poisson-Slater equation on bounded domains D Ruiz, G Siciliano Advanced Nonlinear Studies 8 (1), 179-190, 2008 | 63 | 2008 |
Odd symmetry of least energy nodal solutions for the Choquard equation D Ruiz, J Van Schaftingen Journal of Differential Equations 264 (2), 1231-1262, 2018 | 60 | 2018 |